# SDR QXEA0001126

- Difficulty date: April 19, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- Aircraft time: 25,346 hours, 35,402 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- DURING FLIGHT AIRCRAFT COCKPIT/CABIN BEGAN TO SMELL OF SMOKE.  AUXILIARY INVERTER MASTER CAUTION LIGHT ILLUMINATED.  COMPLIED WITH EMERGENCY CHECKLIST.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
